Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 705–724 (Mi mz4195)  

This article is cited in 2 scientific papers (total in 2 papers)

A system of differential equations connected with a polynomial class of shifts of a box spline

A. A. Akopian, A. A. Sahakian


Full text: PDF file (1194 kB)

English version:
Mathematical Notes, 1988, 44:6, 865–878

Bibliographic databases:

UDC: 517.518
Received: 18.11.1986

Citation: A. A. Akopian, A. A. Sahakian, “A system of differential equations connected with a polynomial class of shifts of a box spline”, Mat. Zametki, 44:6 (1988), 705–724; Math. Notes, 44:6 (1988), 865–878

Citation in format AMSBIB
\Bibitem{AkoSah88}
\by A.~A.~Akopian, A.~A.~Sahakian
\paper A system of differential equations connected with a polynomial class of shifts of a box spline
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 705--724
\mathnet{http://mi.mathnet.ru/mz4195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983544}
\zmath{https://zbmath.org/?q=an:0711.35027}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 865--878
\crossref{https://doi.org/10.1007/BF01158024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300014}


Linking options:
  • http://mi.mathnet.ru/eng/mz4195
  • http://mi.mathnet.ru/eng/mz/v44/i6/p705

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Akopian, A. A. Sahakian, “Multivariate splines and polynomial interpolation”, Russian Math. Surveys, 48:5 (1993), 1–72  mathnet  crossref  mathscinet  zmath  adsnasa
    2. Nenashev G., “Classification of External Zonotopal Algebras”, Electron. J. Comb., 26:1 (2019), P1.32  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021